MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-2509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitants: 02-010-03-0225 logic cr femoral cem, left sz 2.5 (b)(6).200-02-35 three peg patella 35mm (b)(6).02-012-45-2525 lgc tibial fit tray cem sz 2.5f / 5t (b)(6).
 
Event or Problem Description
As reported, approximately 3 years and 5 months post left total knee arthroplasty (tka), revision of the prosthesis was performed due to wear on the patella and tibial insert as well as the femur ¿debonded¿ from the cement.Everything was removed and replaced with a competitor prosthetic.There was no reported breakage of the device and no surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Report numbers: 1038671-2024-04045, 1038671-2024-04047 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The following sections were corrected: b2 d10 concomitant: 1069721095 a10012 - gps implant kit v2, 1076421014 a10012 - gps implant kit v2, 6556906 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 5t, 6837180 201-78-81 - 3 trocar, mod.Hex 2pk, 6872961 201-78-15 - holding pin mini sharp point 4 pk, s007833 521-78-32 - threaded pin size 3.0 collarless, s058427 02-012-51-2509 - logic tib insert impl crc, sz 2.5, 9mm, s084448 521-78-23 - threaded pin size 2.3 collared, s084460 521-78-23 - threaded pin size 2.3 collared.The revision reported may have been the result of prosthesis wear and femoral loosening, as stated in the experience report.However, the images of the revised tibial insert do not show signs of extensive wear inconsistent with being implanted for over 3 years.The aseptic (non-infected) loosening of the femoral component may have been due to an insufficient bond at the cement-implant interface.However, potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation, and no relevant clinical information, radiographs, or images of the patella component were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20495957
Report Number1038671-2024-04046
Device Sequence Number11805750
Product Code JWH
UDI-Device Identifier10885862230362
UDI-Public10885862230362
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-51-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient Weight90 KG